# SDR CNMA20250904002

- Difficulty date: August 30, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N468AX
- Make and model: Boeing 767-36N
- Aircraft serial: 30115
- Aircraft time: 79,458 hours, 15,991 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Actuator
- Part number: 2829001013
- Part serial: 1846
- Condition: Noisy
- Location: Not Reported
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT APROX 100' AGL HEARD A LOUD BANG AND AN ASSOC LEFT MOMENTARY YAW.
